Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Protonix


Thread Tools Display Modes
Old 09-11-2011, 03:45 AM
betty9014 betty9014 is offline
Junior Member
Join Date: Sep 2011
Posts: 1
Default protonix and psoriasis flare

I've been on Protonix a little over a month; its working great on my heartburn/GERD but my psoriasis has flared badly. Could there be a connection. I've also been a little depressed. My depression has been well controlled with medication for years. Has anyone had a similar experience?
Reply With Quote


depression, protonix, psoriasis

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:21 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.